TID1097
JOURNAL
Journal TitleJournal of the London Mathematical Society
Print ISSN0024-6107
Online ISSN1469-7750
Journal DOI10.1002(ISSN)1469-7750
Journal SocietyLondon Mathematical Society
Journal Frequency3
TRANSFERRING PUBLISHER
NameOxford University Press
Contact emailAthena.Artuso@oup.com
Contact nameAthena Artuso
URLhttp://jlms.oxfordjournals.org/content/by/year
TRANSFER compliantYes
RECEIVING PUBLISHER
NameJohn Wiley & Sons
Contact nameRochelle Belanger
Contact emailrbelange@wiley.com
URLhttp://onlinelibrary.wiley.com/journal/10.1002/(ISSN)10.1002(ISSN)1469-7750
TRANSFER compliantYes
TRANSFER DETAILS
Effective Transfer Date2017-01-01
First Volume95
First Issue1
First Date01/02/2017
Special circumstances
PERPETUAL ACCESS
Digital Preservationnone
Perpetual AccessReceiving Publisher only will have archive Also, search the Keepers Registry (http://thekeepers.org/)
Created on2016-07-13T09:56:13